Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 22, NWS Goodland, KS

April 24, 2016Rawlins County, Kansas; Hitchcock County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at Apr 24, 2016, 1:38 AM CDT for Rawlins County, Kansas; Hitchcock County, Nebraska. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2016, 1:38 AM CDT (06:38 UTC)
Expired
Apr 24, 2016, 1:55 AM CDT
In force
17 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rawlins County, KS, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
866 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
2063 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS53 KGLD 240638
SVRGLD
KSC153-NEC087-240715-
/O.NEW.KGLD.SV.W.0022.160424T0638Z-160424T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
138 AM CDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  SOUTHEASTERN HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 215 AM CDT

* AT 138 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  LUDELL...OR 12 MILES NORTH OF ATWOOD...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CULBERTSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3993 10091 4001 10109 4027 10093 4026 10082
      4010 10076
TIME...MOT...LOC 0638Z 214DEG 44KT 3999 10098 

HAIL...1.00IN
WIND...60MPH
 
$$

JN
1 follow-up statement
252 
WWUS53 KGLD 240655
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
155 AM CDT SUN APR 24 2016

KSC153-NEC087-240705-
/O.CAN.KGLD.SV.W.0022.000000T0000Z-160424T0715Z/
RAWLINS KS-HITCHCOCK NE-
155 AM CDT SUN APR 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RAWLINS AND
SOUTHEASTERN HITCHCOCK COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3993 10091 4001 10109 4027 10093 4026 10082
      4010 10076
TIME...MOT...LOC 0654Z 214DEG 44KT 4017 10082 

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 11:45 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 23, 11:45 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1045 PM MDT SAT APR 23 2016

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 133 PM MDT SAT APR 23 2016

THERE IS STILL A MARGINAL THREAT OF SEVERE WEATHER ACROSS THE
FORECAST AREA TONIGHT ALONG AND AHEAD OF THE SURFACE TROUGH
ASSOCIATED WITH A SHORT WAVE TROUGH ALOFT THAT LIFTS OUT ACROSS
THE CENTRAL HIGH PLAINS REGION AHEAD OF THE MAIN LOW PRESSURE
SYSTEM EXPECTED TO MOVE INTO THE NORTHERN HIGH PLAINS ON SUNDAY.
THUNDERSTORMS DEVELOPMENT AND STORMS MOVING ACROSS THE REGION
SHOULD BE CONFINED MAINLY TO THE 01Z-07Z TIME FRAME.

THE INITIAL SURFACE TROUGH WILL MOVE THROUGH THE FORECAST AREA
BETWEEN 06Z-09Z OVERNIGHT. THE SURFACE TROUGH WILL RETROGRADE AND
REINTENSIFY DURING THE DAY ON SUNDAY WITH THE APPROACH OF THE
MAIN UPPER LOW...KEEPING SURFACE WINDS GENERALLY WESTERLY WITH AN
INCREASE IN WIND SPEEDS LATE IN THE DAY AS THE GRADIENT INCREASE
WITH THE THROUGH DEEPENING INTO THE PANHANDLE REGION.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 329 PM MDT SAT APR 23 2016

FOR THIS EXTENDED FORECAST PERIOD...AN ACTIVE WEATHER PATTERN IS
STILL ANTICIPATED TO ENVELOP THE UNITED STATES. THIS WILL RESULT IN
SEVERAL LARGE UPPER LEVEL DISTURBANCES EJECTING OVER THE HIGH
PLAINS. THE TWO KEY DISTURBANCES TO FOCUS ON ARE THE ONES MOVING
THROUGH TUESDAY INTO WEDNESDAY AND ONCE AGAIN FRIDAY INTO SATURDAY.

BEGINNING WITH TOMORROW NIGHT INTO MONDAY...BENIGN WEATHER IS
ANTICIPATED ACROSS THE REGION. NO PRECIPITATION IS FORECAST DUE TO A
DRY AIRMASS AND A PASSING SHORTWAVE RIDGE. A WEAK COLD FRONT SLIPS
THROUGH TOMORROW EVENING. THIS SHALL LEAD TO COOLER HIGH
TEMPERATURES MONDAY AND SLIGHTLY DRIER AIR. WINDS BEGIN TO SHIFT
AROUND TO THE SOUTHEAST MONDAY AFTERNOON AS A WEAK HIGH PRESSURE
DEPARTS. AS THIS HAPPENS...MOISTURE RETURN FROM THE SOUTHEAST BEGINS
TO HAVE A MUCH LARGE EFFECT.

ON MONDAY EVENING...A SUBTLE DISTURBANCES PASSES THROUGH THE REGION.
A FEW STORMS MAY DEVELOP OVER CENTRAL COLORADO AND SPREAD NORTHEAST
INTO NORTHEAST COLORADO. OVERALL...AM NOT ANTICIPATING THIS TO BE
ANYTHING MAJOR. MINIMAL MUCAPE AND REMAINING DRY AIR INDICATE A FEW
THUNDERSTORMS MAY BE POSSIBLE BUT ALL STORMS WILL REMAIN WELL BELOW
SEVERE LIMITS.

MOISTURE RETURN CONTINUES MONDAY NIGHT INTO TUESDAY AS A SURFACE LOW
DEEPENS OVER SOUTHEAST COLORADO. SOUTHEAST WINDS OF 10-20 MPH
CONTINUE TO PUMP RICH MOISTURE IN. IN ADDITION...A LOW LEVEL JET IS
EXPECTED TO DEVELOP. WOULD NOT BE SURPRISED IF A FEW ELEVATED
THUNDERSTORMS POP DURING THE OVERNIGHT HOURS. WHAT IS MORE LIKELY IS
SHOWERS/DRIZZLE/FOG DEVELOP AS A RESULT OF A WEAK DISTURBANCE...THE
LOW LEVEL JET...MOISTURE RETURN AND A STRONG LOW LEVEL INVERSION.
INSTABILITY MAY BE HIGH ENOUGH FOR SOME ISOLATED THUNDERSTORMS SO
KEPT THUNDERSTORM MENTION FOR NOW.

TUESDAY HAS THE POTENTIAL TO BE AN ACTIVE SEVERE WEATHER DAY ACROSS
THE REGION. FORECAST GUIDANCE DIFFERS SIGNIFICANTLY ON THE LOCATION
OF AN INCOMING DRYLINE...STRENGTH OF THE CAP AND AMOUNT OF
INSTABILITY. AS A RESULT...CONFIDENCE IS LOW ON WHERE THE STORMS
WILL FIRE AND HOW SIGNIFICANT THEY WILL BE. WITH THE STRONG SURFACE
LOW COMING IN AND A STRONG WIND FIELD ALOFT...SHEAR WILL BE MORE
THAN ENOUGH FOR SUPERCELL THUNDERSTORMS AND POTENTIAL TORNADOES.
APPROPRIATELY...THE STORM PREDICTION CENTER HAS ALREADY INCLUDED
PARTS OF THE EASTERN FORECAST AREA UNDER A SLIGHT RISK FOR SEVERE
WEATHER. THIS THREAT NEEDS TO BE MONITORED CLOSELY OVER THE COMING
DAYS.

AFTER A COOL DOWN...THE NEXT DISTURBANCE EJECTS OVER THE HIGH PLAINS
KICKS OUT FRIDAY INTO SATURDAY. AS IT STANDS RIGHT NOW...THE
ATMOSPHERE APPEARS MUCH MORE STABLE THAN THE PREVIOUS SYSTEM.
THEREFORE...THE CURRENT ANTICIPATED SEVERE WEATHER THREAT IS LOWER.
HOWEVER...IF A WARM FRONT SURGES NORTH...THE TRI-STATE REGION WOULD
BE FIRMLY IN THE SIGHTS FOR ANOTHER POTENTIAL SEVERE WEATHER EVENT.
TUESDAY'S SYSTEM BEARS WATCHING THE MOST BUT THE SYSTEM TOWARDS THE
END OF NEXT WEEK ALSO NEEDS TO BE WATCHED.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1038 PM MDT SAT APR 23 2016

VFR CONDITIONS WILL WILL CONTINUE AT KGLD AND KMCK FOR THE NEXT
24 HOURS. KGLD RADAR SHOWS A LINE OF STORMS SHOULD MOVE PAST KMCK
AFTER 07Z.  THE DISTURBANCE WILL MOVE EAST OVERNIGHT WITH BREEZY
WEST NORTHWEST WIND SUNDAY AFTERNOON. WIND SHOULD DECREASE SUNDAY
EVENING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...LOCKHART
LONG TERM...RRH
AVIATION...FS
Hazardous weather outlook, Apr 23, 4:36 PM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
336 PM MDT SAT APR 23 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-242145-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
336 PM MDT SAT APR 23 2016 /436 PM CDT SAT APR 23 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND INTO THE EVENING AS A WEATHER DISTURBANCE MOVES ACROSS THE
AREA. STRONG AND GUSTY WINDS AND HAIL TO ONE INCH IN DIAMETER ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING
FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 70. STORMS MAY PRODUCE
LARGE HAIL...DAMAGING WINDS...AND PERHAPS A TORNADO OR TWO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND THIS EVENING.

In the hours before

Local storm report, Apr 23, 10:52 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
952 PM MDT SAT APR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     GOODLAND                39.35N 101.71W
04/23/2016  M63 MPH          SHERMAN            KS   ASOS

&&

FS
Special weather statement, Apr 23, 11:31 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1031 PM MDT SAT APR 23 2016

KSZ041-042-240445-
GREELEY KS-WICHITA KS-
1031 PM MDT SAT APR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREELEY AND WICHITA
COUNTIES UNTIL 1045 PM MDT/1145 PM CDT/...

AT 1031 PM MDT/1131 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF
TRIBUNE TO 15 MILES SOUTHEAST OF HORACE. MOVEMENT WAS NORTHEAST AT 45
MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEOTI...SELKIRK...MARIENTHAL AND LYDIA.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3868 10171 3870 10166 3870 10113 3827 10112
      3826 10166
TIME...MOT...LOC 0431Z 247DEG 38KT 3864 10164 3830 10159

DR
Special weather statement, Apr 23, 11:51 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1151 PM CDT SAT APR 23 2016

KSZ002-003-014-015-240515-
DECATUR KS-THOMAS KS-RAWLINS KS-SHERIDAN KS-
1151 PM CDT SAT APR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR DECATUR...RAWLINS...CENTRAL
THOMAS AND NORTHWESTERN SHERIDAN COUNTIES UNTIL 1215 AM CDT...

AT 1150 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS 11 MILES NORTH OF GEM...OR 13 MILES NORTH OF
COLBY...MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLBY...OBERLIN...ATWOOD...LEVANT...REXFORD...SELDEN AND HERNDON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 41 AND 61.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3999 10032 3944 10032 3920 10136 3998 10112
TIME...MOT...LOC 0450Z 260DEG 28KT 3958 10098

JN
Local storm report, Apr 24, 1:02 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1202 AM MDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     HERNDON                 39.91N 100.79W
04/23/2016  M51 MPH          RAWLINS            KS   MESONET

&&

JN
Local storm report, Apr 24, 1:03 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1203 AM MDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     TSTM WND GST     COLBY                   39.39N 101.05W
04/23/2016  M57 MPH          THOMAS             KS   MESONET

&&

JN
Special weather statement, Apr 24, 1:16 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
116 AM CDT SUN APR 24 2016

KSZ003-004-014>016-028-029-240645-
DECATUR KS-LOGAN KS-NORTON KS-GOVE KS-THOMAS KS-GRAHAM KS-
SHERIDAN KS-
116 AM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOVE...WESTERN
GRAHAM...SOUTHERN DECATUR...EASTERN THOMAS...NORTHEASTERN LOGAN...
SOUTHWESTERN NORTON AND SHERIDAN COUNTIES UNTIL 145 AM CDT...

AT 115 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF MENLO...OR 9 MILES NORTH OF
GRINNELL...MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKLEY...HOXIE...QUINTER...GRAINFIELD...GRINNELL...GOVE AND LENORA.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 69 AND
111.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3913 10005 3913 10015 3905 10015 3875 10072
      3946 10098 3957 10080 3957 10074 3960 10074
      3989 10025 3958 9998
TIME...MOT...LOC 0615Z 248DEG 37KT 3926 10067

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 10:17 PM CDTSpecial Weather StatementGLDCheyenne, Sherman, Wallace28 min
Apr 23, 10:46 PM CDTSpecial Weather StatementGLDRawlins44 min
Apr 23, 10:49 PM CDTSpecial Weather StatementGLDGreeley, Sherman, Wallace41 min
Apr 23, 10:54 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace51 min
Apr 23, 11:22 PM CDTSevere Thunderstorm WarningGLDRawlins23 min
Apr 23, 11:31 PM CDTSpecial Weather StatementGLDWichita14 min
Apr 23, 11:45 PM CDTSevere Thunderstorm WarningGLDLogan, Sheridan, Thomas30 min
Apr 23, 11:51 PM CDTSpecial Weather StatementGLDDecatur, Rawlins, Thomas24 min
Apr 24, 12:18 AM CDTSevere Thunderstorm WarningGLDSheridan, Thomas42 min
Apr 24, 12:31 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins28 min
Apr 24, 1:16 AM CDTSpecial Weather StatementGLDGove, Sheridan29 min
Apr 24, 2:01 AM CDTSpecial Weather StatementGLDSheridan29 min
Apr 24, 2:46 AM CDTSpecial Weather StatementGLDDecatur44 min
Apr 24, 3:45 AM CDTSpecial Weather StatementGLDNorton15 min
Apr 23, 11:46 PM CDTSevere Thunderstorm WarningGLDHitchcock, Red Willow29 min
Apr 24, 1:59 AM CDTSpecial Weather StatementGLDRed Willow31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.